Publication
Title
Approximate central limit theorems
Author
Abstract
Language
English
Source (journal)
Journal of theoretical probability. - New York
Publication
New York : 2018
ISSN
0894-9840
Volume/pages
31:3(2018), p. 1590-1605
ISI
000441304800012
Full text (Publisher's DOI)
Full text (open access)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 01.03.2017
Last edited 03.10.2018
To cite this reference